# SDR N6W2008F00000

- Difficulty date: June 28, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 7,247 hours, 5,190 cycles
- Engine: Ge CF34*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5893783
- Condition: Failed
- Location: Flap Skew
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE.  REMOVED AND REPLACED LT IB FLAP, SKEW DETECTOR IAW CRJ700 AMM 27-52-48.  OPS CHECK GOOD.  LT WING IB FLAP OB POSITION.(K)
